# SDR CA130326005

- Difficulty date: March 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,377 hours
- Engine: Ge CF348C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71357812
- Condition: Ruptured
- Location: Nlg Actuator
- Part time: 24,054 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE THE ACFT LOST ALL OF THE NR 3 HYDR SYS FLUID AND RECEIVED THE ASSOCIATED SYS CAUTION MESSAGES. THE ACFT RETURNED TO THE DEPARTURE AIRPORT AND CARRIED OUT AN ALTERNATE LANDING GEAR EXTENSION AND LANDED SAFELY.  MAINTENANCE INVESTIGATION FOUND 1 OF THE FLEX LINES TO THE NLG RETRACTION ACTUATOR RUPTURED. THE HOSE WAS REPLACED AND THE HYD SYSTEM SERVICED.  FLEX HOSE, PN AE713578-12, AIPC 32-32-09 FIG 1-40.
